# SDR USAA001443

- Difficulty date: August 28, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 41,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND Z-ANGLE CORRODED 4 INCH AREA CORROSION, AFT LT DOOR SILL STATION 967 TO 986.5.  CORROSION LEVEL 1, TASK NR C53-107-02.  BLENDED PER SRM 53-00-52.  (M)
